# SDR ASAA2023011801544

- Difficulty date: January 10, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y29
- Condition: Cracked
- Location: Bs 494 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT APPRX. STA.494 AT S-26R, TRANSITION PANEL CRACKED AS MARKED. GROUNDED - YES. EVALUATED SHEILD AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVENREMOVED OLD SHEILD, LOCATED AND DRILLED NEW SHEILD P/N 143A8126Y29PO 1047115.3 AND INSTALLED IAW B737-800 SRM 51-40-02, SRM 51-40-05 AND BAC DWG 143A0080 REV. B.
